Apr 10, 2006
I need your help with my Meds. I've been taking my meds in the US for 3 years. Now I've moved to the Caribbean and trying to get meds from them they give me different type of meds and they say their same thing. I've been taking Viramune and their replacing for Nevimune is this right combination? Second I've been taking the Epzicon or Epivir and Ziagen they don't have this kind of meds what they have is Abocovier, Abamuine and Lamivier 150 I don't know what to take or to replace with what? Please help me I've trying to contact my Doctor in the Florida she's not available and has not return my call as yet. Any help is appreciated. I'm out of meds for three days now.
| Response from Dr. Young
Thanks for your post.
Viramune is the trade name for nevirapine.
The replacement that you've described is entirely acceptable. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Pain In Balls After Swallowing Cum Sign Of HIV AIDS
- Pain In Urethra After Anal Fingering Worried I Have
- White Tongue After Swallowing Cum Worried I Have HIV
- Can Someone Get Std If They Get Fingered?
- Can Steroids Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.